# SDR YENA201710020812

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 45,054 hours, 15,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 777642
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,524 hours, 2,983 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO TEST.  R & R THE BATTERY PACK AT FIN 13WL IAW AMM 33-51-38.
